Hi Laurallei. I was prescribed 10mg Lexapro for only 3 full weeks. I did not like those pesky, annoying and sometimes scarry dreams I experienced while on it, among a few other undesireable side affects. So, I decided I didn't want to take Lexapro anymore and talked with my doctor and he gave me directions in how to wean off it.
During the period of reduction in the amount of Lexapro, I began to feel absoulutely wonderful and I wasn't having anymore bad dreams, etc. Nonetheless, I continued the process, until I was completly off of Lexapro. I did not experience any negative side affects or withdrawel symptoms coming off; however, everyone is different so I cannot say if you will or will not experience any side affects while reducing the amount or coming off of Lexapro.
I do not have the faintest idea why I didn't tell my doctor how much better I was feeling on the lower dose during the weaning off process, 'cause I dun no; but, I should of told him. He would most likely have told me to continue taking that adjusted dosage since it seemed to be working out so much better for me. I guess that it was because of having already made my mind up in the beginning to get off completely.
Blessings and pleasant thoughts to you.